# SDR DALA1208011401

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 61,790 hours, 24,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY ESCAPE PATH LIGHTS NEAR L2 DOOR ARE INOPERTIVE.  MAINTENANCE REPAIRED WIRE AND SECURED LIGHT.  SYSTEM OPS NML.
